# SDR CA000906010

- Difficulty date: July 23, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 10,252 hours
- Engine: Lyc TIO540A2B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Failed
- Location: Spark Plug
- Component: Spark Plug, Champion
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) SPARK PLUG MISFIRING THROUGH ALTITUDE.  TESTED WITH PLUG MACHINE AND FOUND ERRATIC AND YELLOW COLOR SPARK.  (X)
